@article{MZM_2024_116_4_a3,
author = {B. Sh. Kulpeshov and In. I. Pavlyuk and S. V. Sudoplatov},
title = {Ranks and approximations for families of order theories},
journal = {Matemati\v{c}eskie zametki},
pages = {531--551},
year = {2024},
volume = {116},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a3/}
}
B. Sh. Kulpeshov; In. I. Pavlyuk; S. V. Sudoplatov. Ranks and approximations for families of order theories. Matematičeskie zametki, Tome 116 (2024) no. 4, pp. 531-551. http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a3/
[1] A. Pillay, C. Steinhorn, “Definable sets in ordered structures. I”, Trans. Amer. Math. Soc., 295:2 (1986), 565–592 | DOI | MR
[2] H. D. Macpherson, D. Marker, C. Steinhorn, “Weakly o-minimal structures and real closed fields”, Trans. Amer. Math. Soc., 352:12 (2000), 5435–5483 | DOI | MR
[3] M. Dickmann, “Elimination of quantifiers for ordered valuation rings”, J. Symbolic Logic, 52:1 (1987), 116–128 | DOI | MR
[4] L. Van Den Dries, A. H. Lewenberg, “$T$-Convexity and tame extensions”, J. Symbolic Logic, 60:1 (1995), 74–102. | DOI | MR
[5] S. V. Sudoplatov, “Ranks for families of theories and their spectra”, Lobachevskii J. Math., 42:12 (2021), 2959–2968 | DOI | MR
[6] S. V. Sudoplatov, “Approximations of theories”, Sib. elektron. matem. izv., 17 (2020), 715–725 | DOI
[7] S. V. Sudoplatov, “Formulas and properties, their links and characteristics”, Mathematics, 9:12 (1391); 9:12 (2021)
[8] In. I. Pavlyuk, S. V. Sudoplatov, “Formulas and properties for families of theories of Abelian groups”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 36 (2021), 95–109 | DOI | MR
[9] N. D. Markhabatov, S. V. Sudoplatov, “Ranks for families of all theories of given languages”, Eurasian Math. J., 12:2 (2021), 52–58 | DOI | MR
[10] N. D. Markhabatov, S. V. Sudoplatov, “Algebras for definable families of theories”, Sib. elektron. matem. izv., 16 (2019), 600–608 | DOI | MR
[11] N. D. Markhabatov, “Ranks for families of permutation theories”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 28 (2019), 85–94 | DOI | MR
[12] In. I. Pavlyuk, S. V. Sudoplatov, “Ranks for families of theories of abelian groups”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 28 (2019), 95–112 | DOI | MR
[13] B. Sh. Kulpeshov, S. V. Sudoplatov, “Properties of ranks for families of strongly minimal theories”, Sib. elektron. matem. izv., 19:1 (2022), 120–124 | DOI | MR
[14] J. G. Rosenstein, “$\aleph_0$-categoricity of linear orderings”, Fund. Math., 64 (1969), 1–5 | DOI | MR
[15] E. Rosen, “Some aspects of model theory and finite structures”, Bull. Symbolic Logic, 8:3 (2002), 380–403 | DOI | MR
[16] J. Väänänen, “Pseudo-finite model theory”, Mat. Contemp., 24 (2003), 169–183 | MR
[17] G. Cherlin, E. Hrushovski, Finite Structures with Few Types, Ann. of Math. Stud., 152, Princeton Univ. Press, Princeton, NJ, 2003 | MR
[18] H. D. Macpherson, Ch. Steinhorn, “Definability in classes of finite structures”, Finite and Algorithmic Model Theory, London Math. Soc. Lecture Note Ser., 379, Cambridge Univ. Press, Cambridge, 2011, 140–176 | MR
[19] S. V. Sudoplatov, “Closures and generating sets related to combinations of structures”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 16 (2016), 131–144 | MR
[20] S. V. Sudoplatov, “Combinations of structures”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 24 (2018), 82–101 | DOI | MR
[21] E. A. Palyutin, “Spektr i struktura modelei polnykh teorii”, Spravochnaya kniga po matematicheskoi logike. Ch. 1. Teoriya modelei, eds. Dzh. Barvais, Yu. L. Ershov, E. A. Palyutin, A. D. Taimanov, Nauka, M., 1982
[22] N. D. Markhabatov, S. V. Sudoplatov, “Definable families of theories, related calculi and ranks”, Sib. elektron. matem. izv., 17 (2020), 700–714 | DOI | MR
[23] B. Sh. Kulpeshov, “Weakly o-minimal structures and some of their properties”, J. Symbolic Logic, 63 (1998), 1511–1528 | DOI | MR
[24] B. Sh. Kulpeshov, “Rang vypuklosti i ortogonalnost v slabo o-minimalnykh teoriyakh”, Izvestiya NAN RK. Ser. Fiz.-matem., 227 (2003), 26–31
[25] B. Sh. Kulpeshov, “Countably categorical quite o-minimal theories”, J. Math. Sci. (N.Y.), 188:4 (2013), 387–397 | DOI | MR
[26] B. Sh. Kulpeshov, S. V. Sudoplatov, “Vaught's conjecture for quite o-minimal theories”, Ann. Pure Appl. Logic, 168:1 (2017), 129–149 | DOI | MR
[27] D. Yu. Emelyanov, B. Sh. Kulpeshov, S. V. Sudoplatov, “On algebras of distributions of binary isolating formulas for quite o-minimal theories”, Algebra Logic, 57:6 (2019), 429–444 | DOI | MR